# SDR IPXA3579540

- Difficulty date: July 12, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5217
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C8, MAIN CABIN SEAT TRACK CORRODED AT FASTENER HOLE BS 1681, LBL 45.     FABRICATED & INSTALLED SEAT TRACK REPAIR IAW SRM 53-60-52 -2R-1 AND 5300-52-2R-5.
